The Bivariate Extended Poisson Distribution of Type 1

Authors

  • Bidounda Rufin Université Marien NGouabi Brazzaville Congo
  • Michel Koukouatikissa Diafouka
  • R ́eolie Foxie Miz ́el ́e Kitoti
  • Dominique Miz`ere

DOI:

https://doi.org/10.29020/nybg.ejpam.v14i4.4151

Keywords:

Keywords, extended Poisson distribution, bivariate Poisson law according to Berkhout and Plug (2004), bivariate Poisson law according to Lakshminarayna et al. (1999), estimation and statistical testing

Abstract

In this paper, we will construct the bivariate extended Poisson distribution which
generalizes the univariate extended Poisson distribution. This law will be obtained by the method of the product of its marginal laws by a factor. This method was demonstrated in [7]. Thus we call the bivariate extended Poisson distribution of type 1 the bivariate extended Poisson distribution obtained by the method of the product of its marginal distributions by a factor. We will show that this distribution belongs to the family of bivariate Poisson distributions and and will highlight the conditions relating to the independence of the marginal variables. A simulation study was realised.

Author Biography

Bidounda Rufin, Université Marien NGouabi Brazzaville Congo

Downloads

How to Cite

Rufin, B., Diafouka, M. K., Miz ́el ́e Kitoti, R. ́eolie F., & Miz`ere, D. (2021). The Bivariate Extended Poisson Distribution of Type 1. European Journal of Pure and Applied Mathematics, 14(4), 1517–1529. https://doi.org/10.29020/nybg.ejpam.v14i4.4151